Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Why am I having spotting now and then with brown discharge and cramps ?

I didn t get my period in January but then got it really heavy in February around the 10th and it lasted for a little over a week and then stopped but then two days later I started spotting and it s been like that ever since spotting or brown discharge everyday and now cramps I took 8 pregnancy test and all come back negative I don t know what is wrong
Asked On : Tue, 15 Mar 2011
Answers:  2 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
get sonography & UPT done to find the cause & get it treated.Disclaimer
Answered: Tue, 15 Mar 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Welcome to HealthcareMagic forum.
You are having hormonal disturbance due to which your periods have become irregular. If this has happened for the first time then dont worry. Just take oral pills for next 2-3 cycles and make your cycles regular.
Dr. Rakhi Tayal
Answered: Tue, 15 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor